Alert archive / New York / Special Weather Statements in 2023

Special Weather Statement, NWS Albany, NY

August 4, 2023Schoharie County, New York

NWS Albany, NY issued this special weather statement at Aug 4, 2023, 6:21 PM EDT for Schoharie County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2023, 6:21 PM EDT (22:21 UTC)
Expired
Aug 4, 2023, 7:00 PM EDT
In force
39 min
Issued by
NWS Albany, NY
Hail
0.75 in
Wind
40

County Schoharie County, NY

The radar

The Albany radar (KENX), 40 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

927 
WWUS81 KALY 042221
SPSALY

Special Weather Statement
National Weather Service Albany NY
621 PM EDT Fri Aug 4 2023
 
NYZ047-042300-
Schoharie NY-
621 PM EDT Fri Aug 4 2023

...A strong thunderstorm will impact portions of southwestern
Schoharie County through 700 PM EDT...

At 621 PM EDT, Doppler radar was tracking a strong thunderstorm near
Davenport, or 14 miles northeast of Delhi, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph, penny size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible. Heavy rains could cause flooding.

Locations impacted include...
Jefferson, Gilboa, North Blenheim, Conesville, West Jefferson, South
Gilboa, South Jefferson, Baird Corners, Broome Center, Ruth, East
Jefferson, Five Corners, Welch Corners, West Conesville, Mackey and
Owlsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.

&&

LAT...LON 4252 7470 4248 7433 4237 7436 4237 7438
      4236 7444 4242 7462
TIME...MOT...LOC 2221Z 286DEG 18KT 4247 7478 

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

$$

MEM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 4:09 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 4, 4:09 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
409 PM EDT Fri Aug 4 2023

.SYNOPSIS...
A cold front will move across the area bringing showers and
thunderstorms into this evening, some of which could become
severe. Locally heavy downpours will also be possible. In the
wake of the front, high pressure will bring seasonably warm
temperatures and less humid conditions for the weekend, before
another system brings additional showers and thunderstorms early
next week.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
* Severe Thunderstorm Watch in effect for all of eastern New
  York and western New England until 8 pm

* Flood Watch for flash flooding in effect for Warren,
  Washington, northern Saratoga Counties in NY, and all of
  southern VT until 9 pm

Strong to severe thunderstorms and localized flash flooding
have been affecting areas west of the Hudson Valley this far,
with one severe storm along the northern end of Lake George.
Southern Herkimer County has seen multiple rounds of severe
storms and torrential rainfall today. Storm modes have been
transient supercells and multicell clusters with the latest 19Z
UAlbany special sounding showing 1956 J/Kg SBCAPE and 38 kt of
0-6 km shear. These values have increased since the 15Z
sounding. Also 700-500 mb lapse rates of 6.8 degC/Km, resulting
in hail occurring in many storms. Damaging wind gusts and large
hail will continue to be the main threats, with localized flash
flooding as well. We have seen rotation with some of the taller
and more persistent cores, with mid level mesocyclones.

Showers and storms should end from NW to SE this evening, as
the disturbance and cold front move east well into New England.
Winds will shift to the northwest behind the system, with drier
air filtering in overnight. Low temperatures will be in the 50s
to lower 60s.

Saturday looks to be much drier with more comfortable humidity
levels, as high pressure builds SE from the Great Lakes.
Dewpoints drop into the the 50s through the day with the drier
air mass and NW winds promoting good mixing conditions. High
temperatures should be close to normal, with lower 80s in
valleys.

Dry and cool conditions expected Sat night, as high pressure
builds directly over our region. Lows will range from the
mid/upper 40s in the mountains to 50s in the valleys.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Dry and tranquil conditions expected on Sunday, as high
pressure remains over the region while only slightly shifting
eastward through the day. Heights aloft will be rising, so
abundant sunshine should occur along with normal high
temperatures for early August with mainly lower 80s in valleys
and 70s in the higher terrain. Humidity should remain
comfortable with dewpoints in the 50s

Sunday night should be continued dry. High pressure will shift
eastward towards the New England coast, with a milder southerly
flow developing around the periphery of the departing high. An
approaching warm front may bring some extra clouds late. Lows
expected to range from the lower 50s to lower 60s.

A warm front associated with a fairly strong cyclone(MSLP
anomalies of -3 to -4 STDEV) tracking NE through the central
Great Lakes is expected to move northward across our area on
Monday. Guidance has generally showed a slowing trend with this
system, so it may take much of the day for the warm front to
progress across our area. So high temperatures were lowered a
few degrees from the previous forecast. Will mention chance PoPs
associated with the warm front passage west of the Hudson
Valley, but the better dynamics aloft should be displaced
farther south/west associated with a strong short wave. Due to
the slower timing, the main threat of strong to severe storms
should be west of our area late Monday.

The likelihood of showers and thunderstorms increase Mon night
as the short wave and its associated cold front start to push
through. Unfavorable time of day for severe storms, but locally
heavy rainfall will be possible as PWAT anomalies increase to +1
to +2 STDEV. It will be mild and muggy Mon night with lows in
the 60s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Based on the slower timing of the aforementioned system, the
main upper level short wave and surface front are expected to
move through during the first half of Tuesday. So will mention
chance PoPs for showers/T-storms although again due to
unfavorable timing and not much opportunity for any significant
destabilization, potential for severe storms looks low at this
time.

Tuesday night through Wednesday should be dry with seasonable
temperatures, as ridging both at the surface and aloft build
eastward across the area. The next chance of showers/T-storms
arrive Thursday into Friday, as another progressive upper level
trough and surface cold front approach from the west and move
across the area. Will mention chance PoPs for now until features
come into better focus in the upcoming days. Temperatures
expected to be near to slightly above normal through much of
next week.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Through 18z/Sat...Scattered showers and thunderstorms are
expected through this afternoon. Any thunderstorm could contain
strong to damaging wind gusts and large hail. Window for these
storms is between 18z/Fri to 02z/Sat. Flight categories will
range anywhere from IFR to VFR. Any heavier thunderstorms could
even reduce vsbys to LIFR for a brief time. Will monitor and
amend TAF sites when needed.

Showers will end this evening, then high pressure will build
into the region for Saturday. Patchy fog may develop tonight at
all sites. VFR conditions are then expected on Saturday with
some fair weather cumulus and passing cirrus.

Wind will be south to southwesterly at around 10 kt through this
afternoon, then trend light to calm tonight. Wind will then be
north to northwesterly at 5-10 kt on Saturday.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Breezy. Slight Chance of SHRA.
Monday Night: High Operational Impact. Breezy. Likely SHRA...TSRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
There is the potential for multiple rounds of heavy downpours to
occur into this evening due to possible backbuilding/training
of showers/thunderstorms. Rainfall rates greater than one inch
per hour could occur, leading to isolated/scattered instances of
flash flooding. This potential will be greatest across the
upper Hudson Valley and southern VT, including portions of
northern Saratoga County where heavy rainfall fell last night. A
Flood Watch for flash flooding remains in effect for this area
where the potential of flash flooding is greatest into early
evening.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Flood Watch until 9 PM EDT this evening for NYZ041>043-083-084.
MA...None.
VT...Flood Watch until 9 PM EDT this evening for VTZ013>015.

&&

SYNOPSIS...KL/JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...Rathbun
HYDROLOGY...
Hazardous weather outlook, Aug 4, 12:25 PM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1225 PM EDT Fri Aug 4 2023

CTZ001-013-MAZ001-025-NYZ032-033-038>040-047>054-058>061-063>066-082-
051100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-
1225 PM EDT Fri Aug 4 2023

...SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and eastern New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms Monday afternoon into Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through 8 pm today.

NYZ041>043-083-084-VTZ013>015-051100-
Northern Saratoga-Northern Warren-Northern Washington-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
1225 PM EDT Fri Aug 4 2023

...FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central New York and
southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms Monday afternoon into Monday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through 8 pm today.

In the hours before

Local storm report, Aug 4, 5:38 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
538 PM EDT Fri Aug 04 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     Lightning        Stillwater Center       42.99N  73.69W
08/04/2023                   Saratoga           NY   Law Enforcement

            Tree down due to a lightning strike along Route 423
            near Stillwater

&&

Event Number ALY2304194

Rathbun
Local storm report, Aug 4, 5:40 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
540 PM EDT Fri Aug 04 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     Hail             2 SSE Irish Settlement  43.13N  75.05W
08/04/2023  E1.00 inch       Herkimer           NY   Social Media

            Image and video received showing large quantity of
            quarter-sized hail

&&

Event Number ALY2304195

AJG
Special weather statement, Aug 4, 5:40 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Albany NY
540 PM EDT Fri Aug 4 2023

NYZ047-051-042215-
Schoharie NY-Western Albany NY-
540 PM EDT Fri Aug 4 2023

...A strong thunderstorm will impact portions of southwestern Albany
and east central Schoharie Counties through 615 PM EDT...

At 540 PM EDT, Doppler radar was tracking a strong thunderstorm over
Breakabeen, or 10 miles southeast of Cobleskill, moving east at 30
mph.

HAZARD...Winds in excess of 40 mph, penny size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Berne, Middleburgh, Breakabeen, Rensselaerville, Zucks Corners,
Watsonville, Shoefelt Corners, West Berne, Huntersland, West Fulton,
West Middleburgh, Hawversville, Franklinton, Fultonham and Housons
Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.

&&

LAT...LON 4248 7442 4257 7447 4268 7415 4250 7409
TIME...MOT...LOC 2140Z 256DEG 24KT 4255 7440

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MEM
Local storm report, Aug 4, 5:49 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
549 PM EDT Fri Aug 04 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     Hail             Warnerville             42.66N  74.51W
08/04/2023  M1.00 inch       Schoharie          NY   Broadcast Media

            Picture of hail of at least quarter size with some
            slightly larger. Time estimated by radar.

&&

Event Number ALY2304196

Rathbun
Special weather statement, Aug 4, 6:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
606 PM EDT Fri Aug 4 2023

NYZ041-043-083-084-042230-
Northern Washington NY-Southern Washington NY-Southeast Warren NY-
Northern Saratoga NY-
606 PM EDT Fri Aug 4 2023

...A strong thunderstorm will impact portions of southeastern Warren,
northeastern Saratoga and southern Washington Counties through 630 PM
EDT...

At 606 PM EDT, Doppler radar was tracking a strong thunderstorm over
West Glens Falls, or near Glens Falls, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Glens Falls, Hudson Falls, Salem, Fort Edward, Hartford, West Glens
Falls, Glens Falls North, Queensbury, Wilton, Kingsbury, Porter,
Northumberland, South Glens Falls, Argyle, Cossayuna, Beartown,
Dunham Basin, Smiths Basin, Goose Island and Adamsville.

This includes Interstate 87 between exits 16 and 19.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York...and southern Vermont.

&&

LAT...LON 4313 7326 4313 7377 4335 7378 4339 7325
TIME...MOT...LOC 2206Z 264DEG 38KT 4326 7369

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TAW
Special weather statement, Aug 4, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
621 PM EDT Fri Aug 4 2023

NYZ047-042300-
Schoharie NY-
621 PM EDT Fri Aug 4 2023

...A strong thunderstorm will impact portions of southwestern
Schoharie County through 700 PM EDT...

At 621 PM EDT, Doppler radar was tracking a strong thunderstorm near
Davenport, or 14 miles northeast of Delhi, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph, penny size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Jefferson, Gilboa, North Blenheim, Conesville, West Jefferson, South
Gilboa, South Jefferson, Baird Corners, Broome Center, Ruth, East
Jefferson, Five Corners, Welch Corners, West Conesville, Mackey and
Owlsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.

&&

LAT...LON 4252 7470 4248 7433 4237 7436 4237 7438
      4236 7444 4242 7462
TIME...MOT...LOC 2221Z 286DEG 18KT 4247 7478

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MEM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:12 PM EDTSpecial Weather StatementALYFulton33 min
Aug 3, 8:46 PM EDTSpecial Weather StatementALYFulton29 min
Aug 3, 9:32 PM EDTSpecial Weather StatementALYLewis28 min
Aug 3, 9:34 PM EDTSpecial Weather StatementALYSaratoga26 min
Aug 3, 9:48 PM EDTSpecial Weather StatementALYHerkimer27 min
Aug 3, 9:50 PM EDTSpecial Weather StatementALYSaratoga25 min
Aug 3, 10:05 PM EDTSpecial Weather StatementALYSaratoga40 min
Aug 3, 10:10 PM EDTAreal Flood AdvisoryALYSaratoga90 min
Aug 3, 10:33 PM EDTSpecial Weather StatementALYHerkimer42 min
Aug 3, 10:50 PM EDTSpecial Weather StatementALYHamilton, Herkimer55 min
Aug 3, 11:01 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Aug 3, 11:03 PM EDTSpecial Weather StatementALYWarren57 min
Aug 3, 11:05 PM EDTSpecial Weather StatementALYSaratoga25 min
Aug 3, 11:32 PM EDTSpecial Weather StatementALYWashington28 min
Aug 3, 11:58 PM EDTSpecial Weather StatementALYHerkimer47 min
Aug 4, 12:45 AM EDTSpecial Weather StatementALYFulton30 min
Aug 4, 1:13 AM EDTSpecial Weather StatementALYFulton, Montgomery, Saratoga47 min
Aug 4, 2:02 AM EDTSpecial Weather StatementALYFulton, Montgomery, Saratoga, Schenectady43 min
Aug 4, 3:47 AM EDTFlood WatchALYSaratoga, Warren, Washington15 hr
Aug 4, 7:42 AM EDTSpecial Weather StatementALYWarren33 min
Aug 4, 8:21 AM EDTSpecial Weather StatementALYWarren24 min
Aug 4, 8:48 AM EDTSpecial Weather StatementALYWarren27 min
Aug 4, 10:01 AM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery59 min
Aug 4, 10:57 AM EDTSpecial Weather StatementALYFulton33 min
Aug 4, 11:13 AM EDTSpecial Weather StatementALYSchenectady32 min
Aug 4, 11:49 AM EDTSpecial Weather StatementALYHerkimer41 min
Aug 4, 12:13 PM EDTSpecial Weather StatementALYOneida47 min
Aug 4, 12:31 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer59 min
Aug 4, 12:48 PM EDTAreal Flood AdvisoryALYHerkimer34 min
Aug 4, 1:04 PM EDTSevere Thunderstorm WarningALYHerkimer56 min
Aug 4, 1:19 PM EDTSpecial Weather StatementALYHerkimer41 min
Aug 4, 1:21 PM EDTFlash Flood WarningALYHerkimer3 hr
Aug 4, 1:46 PM EDTSpecial Weather StatementALYOneida29 min
Aug 4, 1:51 PM EDTSpecial Weather StatementALYHerkimer39 min
Aug 4, 1:55 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer65 min
Aug 4, 1:58 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery62 min
Aug 4, 2:01 PM EDTSpecial Weather StatementALYGreene29 min
Aug 4, 2:19 PM EDTAreal Flood AdvisoryALYFulton, Herkimer, Montgomery49 min
Aug 4, 2:25 PM EDTSpecial Weather StatementALYUlster35 min
Aug 4, 2:39 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Schenectady66 min
Aug 4, 2:41 PM EDTSpecial Weather StatementALYSchoharie49 min
Aug 4, 2:45 PM EDTSevere Thunderstorm WarningALYWarren, Washington60 min
Aug 4, 2:50 PM EDTAreal Flood AdvisoryALYHamilton, Herkimer2 hr
Aug 4, 2:58 PM EDTSpecial Weather StatementALYUlster47 min
Aug 4, 3:02 PM EDTSpecial Weather StatementALYOtsego28 min
Aug 4, 3:03 PM EDTSpecial Weather StatementALYHamilton, Herkimer27 min
Aug 4, 3:08 PM EDTAreal Flood WarningALYFulton, Herkimer, Montgomery2 hr
Aug 4, 3:18 PM EDTSpecial Weather StatementALYUlster27 min
Aug 4, 3:21 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie54 min
Aug 4, 3:28 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer62 min
Aug 4, 3:32 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
Aug 4, 3:46 PM EDTSpecial Weather StatementALYWarren29 min
Aug 4, 3:50 PM EDTSpecial Weather StatementALYFulton25 min
Aug 4, 3:57 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie63 min
Aug 4, 4:04 PM EDTAreal Flood AdvisoryALYSchoharie15 min
Aug 4, 4:08 PM EDTSpecial Weather StatementALYSaratoga52 min
Aug 4, 4:11 PM EDTSevere Thunderstorm WarningALYAlbany, Schoharie64 min
Aug 4, 4:19 PM EDTFlash Flood WarningALYSchoharie3 hr
Aug 4, 4:20 PM EDTSpecial Weather StatementALYWashington25 min
Aug 4, 4:26 PM EDTSpecial Weather StatementALYUlster49 min
Aug 4, 4:33 PM EDTAreal Flood WarningALYHerkimer87 min
Aug 4, 4:40 PM EDTSpecial Weather StatementALYMontgomery35 min
Aug 4, 4:44 PM EDTSevere Thunderstorm WarningALYWashington35 min
Aug 4, 4:50 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington55 min
Aug 4, 4:54 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer, Schoharie66 min
Aug 4, 5:18 PM EDTAreal Flood AdvisoryALYRensselaer, Saratoga, Washington3 hr
Aug 4, 5:29 PM EDTSpecial Weather StatementALYWarren31 min
Aug 4, 5:40 PM EDTSpecial Weather StatementALYSchoharie35 min
Aug 4, 6:06 PM EDTSpecial Weather StatementALYWashington24 min
Aug 4, 7:14 PM EDTSpecial Weather StatementALYUlster46 min
Aug 4, 7:37 PM EDTSpecial Weather StatementALYUlster53 min
Aug 4, 7:51 PM EDTSpecial Weather StatementALYOneida24 min
Aug 4, 7:54 PM EDTSpecial Weather StatementALYUlster51 min
Aug 4, 9:18 AM EDTSpecial Weather StatementALYRutland27 min
Aug 4, 11:55 AM EDTSpecial Weather StatementALYBennington50 min
Aug 4, 11:37 AM EDTSpecial Weather StatementALYBerkshire38 min
Aug 4, 11:42 AM EDTSpecial Weather StatementALYBerkshire48 min

Nearby

Special Weather Statements in New York, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.